# SDR SWAA2022110152331

- Difficulty date: October 4, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT SIDE; FLOOR STRUCTURE 'Z CHANNEL'; AROUND HOLES HAS EVIDENCE CORROSION BETWEEN STA 727E TO 747; WL 155.5; LBL-21 / [01] FOUND EXFOLIATED CORROSION AT AFT CARGO LH Z CHANNEL STA 727E TO 747 LBL21 OUT OF LIMITS PER REF SRM 51-10-02-0G-0;[02] RECEIVED AND LOCATED AND DRILLED NEW LH Z-CHANNEL STA 727-STA 847 (PN:146A7502-27) PER REF SRM 51-40-05-0G-0;[03] VERIFIED STEPS 1 AND 2 OK TO TREAT AND PRIME HOLES;[04] TREATED AND PRIMED NEW HOLES PER REF AMM 51-21-41-370-804 AND AMM 51-21-72-370-804;[05] VERIFIED STEP #4
